# SDR SWAA2023092803946

- Difficulty date: September 23, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 63,708 hours, 37,940 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE AFT PYLON FWD INBD FITTING ELONGATED.<[01] REAMED ELONGATED HOLE TO .5625' PER SRM 51-40-05.;[02] MEASURED DAMAGE TO THE FACE OF THE FITTING CAUSED BY THE BUSHING HAT WORKING TO BE .019? DEEP. FOUND NO APPLICABLE SRM LIMITS. REMOVED DAMAGE PER SRM 51-10-02 AND CONTACTED ENGINEERING;[03] PERFORMED HOLE PROBE INSPECTION PER 737 NDT 51-00-00 PROCEDURE 16. NO FAULTS NOTED.;[04] PERFORMED HFEC SURFACE INSPECTION PER 737 NDT 51-00-00 PROCEDURE 23. NO FAULTS NOTED.;[05] NO: 2 ENGINE AFT PYLON FWD INBD FITTING ELONGATED HOLE REWORKED ON FAULT NO: TTG8Q00NLZ60;[06] NO: 2 ENGINE AFT PYLON FWD INBD FITTING ELONGATED HOLE REWORKED ON FAULT NO: TTG8Q00NLZ60
